EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Model Number |
LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Scar Tissue (2060); Synovitis (2094)
| Date of Event |
09/21/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Legal case-usa.Patient id: (b)(6).As reported via legal documentation the patient had a right knee replacement on (b)(6) 2016.Approximately 6 years and 8 months after the initial procedure the patient had a right knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022: diagnosis: primary arthritis and mechanical loosening of right prosthetic joint the femoral component was found to be grossly loose.The femoral component was removed without difficulty.The patient was transferred in stable condition to the recovery unit.Ebi initial surgery unable to be located.Historical record & smartsolve searched for sn/patient name with no results.Operative report from revision surgery attached.As directed by qa management: this legal complaint for polyethylene issues occurred in the us.The event did not occur in, nor is it reportable for australia, brazil, canada, eea/eu, japan, taiwan, or great britain, excluding northern ireland.Therefore, only the us reportability determination will be assessed.Concomitants: 02-012-44-4009 logic tibia implant psc insert, sz 4, 9mm, (b)(6).Serial number: (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510(k): k110547, recall: z-0021-2022.
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 81 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, femoral loosening, synovitis, and scar tissue.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.